MAUDE Adverse Event Report: SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Eval

SpectraWAVE, Inc. Starlight Imaging Catheter; Catheter, Intravascular, Plaque Morphology Eval
Model Number 951
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
Starlight Imaging Catheter
Common Device Name
Catheter, Intravascular, Plaque Morphology Eval
Manufacturer (Section D)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer (Section G)
SpectraWAVE, Inc.
12 oak park drive
bedford MA 01730
Manufacturer Contact
danielle bullock
12 oak park drive
bedford, MA 01730
+1(858)720-4125
MDR Report Key50090199
Report Number3017654247-2026-00001
Device Sequence Number10316978
Product Code OGZ
UDI-Device Identifier00860008045508
UDI-Public(01)00860008045508(17)261111(10)100358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951
Device Catalogue Number951
Device Lot Number100358
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight116 LB
Patient RaceWhite